EconPapers    
Economics at your fingertips  
 

Relation between Small Functions with Differential Polynomials Generated by Solutions of Linear Differential Equations

Zhigang Huang

Abstract and Applied Analysis, 2012, vol. 2012, 1-11

Abstract:

This paper is devoted to studying the growth of solutions of second-order nonhomogeneous linear differential equation with meromorphic coefficients. We also discuss the relationship between small functions and differential polynomials generated by solutions of the above equation, where and are entire functions that are not all equal to zero.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/451825.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/451825.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:451825

DOI: 10.1155/2012/451825

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:451825